# SDR 2008FA0000668

- Difficulty date: October 3, 2008
- Submitted: October 9, 2008
- Operation: General aviation
- Aircraft: N4126A
- Make and model: Robsin R44RAVENII
- Aircraft serial: 12096
- Aircraft time: 464 hours
- Engine: Lyc IO540AE1A5
- Engine time: 464 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Guide
- Part number: 66713
- Condition: Undersize
- Location: Engine
- Part time: 464 hours
- Component: Cylinder, Lyc
- Component part number: LW12993
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

MOMENTARY SEVERE VIBRATION, POWER LOSS AND ENGINE RPM DROP OCCURRED IN-FLIGHT THEN RETURNED TO NORMAL.  COMPRESSION CHECK (COLD) REVEALED STUCK INTAKE VALVE ON NR 6 CYL.  INTAKE VALVE GUIDE ID MEASURED .4035" (UNDERSIZED).  LIMITS .4040 / .4050.  NO BUILDUP FOUND ON VALVE GUIDE OR STEM.  VALVE GUIDE REAMED TO PROPER SIZE PER LYC.  TABLE OF LIMITS SSP1776.  NO REOCCURRENCE REPORTED.
